# SDR AWXA9500076

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR TRACK EMERGENCY EXIT LIGHTS INOPERATIVE, ROWS 7 THROUGH 9.  REPAIRED WIRES, OPS CHECK GOOD.  (Z)
